# SDR RYNA201001190001

- Difficulty date: January 19, 2010
- Submitted: January 23, 2010
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 57,558 hours, 21,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: KDAE4F
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT EQUIPMENT OVERHEAT CAME ILLUMINATED.  TROUBLESHOOT PER THE FIM 21-58-00 FIG 108, REMOVED AND REPLACED THE AFT FAN SUPPLY 1 RELAY K10324 AND OPS CHECK GOOD PER AMM 21-58-00.
